# SDR AALA201610059009

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 18,896 hours, 15,953 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 9037B000104
- Part serial: 01136
- Condition: Inoperative
- Location: Mlg
- Part time: 18,896 hours, 15,953 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITH NO FURTHER INCIDENT. MAINTENANCE FOUND LANDING GEAR CONTROL LEVER AT FAULT AND REPLACED IT PER AMM 32-33-01. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
